How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29702
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Pain right side top of thigh, going to top of pelvis.

This answer was rated:

Pain right side top of thigh, going to top of pelvis. Walking uncomfortable
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: About a week, appeared after my flu jab. Released with heat and paracetamol
JA: Anything else in your medical history you think the Doctor should know?
Customer: Had a bad angina attack about a month ago. Heart disease and copd.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

This is likely due to the nerve injury ( gluteal nerve) from the flu shot.

The needle may have hit the nerve inadvertently.

The pain will radiate to top of pelvis along the nerve distribution.

You will benefit from prescription medication called Gabapentin 100 to 200 mg 3 times daily.

it may take about 6- 8 weeks to gradually recover from.

Please consider physiotherapy as well to expedite the recovery.
Best wishes,
Please reply back if you need any further clarification.
It was my pleasure to help you today.

Customer: replied 6 days ago.
I thought the jab was the cause. Many thanks for your quick reply, much appreciated. Advice noted.

Very welcome

Dr Basu and other Medical Specialists are ready to help you